A clinical study of ototoxicity due to streptoduocin

Sinha, S.N.; Nigam, J.P. and Narang, R.K. (1971) A clinical study of ototoxicity due to streptoduocin. Indian Journal of Tuberculosis, 18 (3). pp. 87-91.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
165 Kb

Abstract

60 cases on streptoduocin and 60 cases on streptomycin were studied to observe the ototo- xicity of these preparations. Hearing loss was observed with streptoduocin only. Vestibular dysfunction was slightly uncommon but more severe with streptomycin.

EPrint Type:Article
Uncontrolled Keywords:Streptomycin, Streptoduocin, Oto-toxicity, Vestibular Dysfunction, Hearing Loss
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Otorhinolaryngologic Diseases > Ear Diseases > Hearing Disorders
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
ID Code:1338
Deposited By:Mrs Naina Pandita
Deposited On:22 February 2006

Archive Staff Only: edit this record